Both the thyroid and the adrenals belong to the same physiology pathway called the Hypothalamic-pituitary-thryoid-adrenal axis.  Any part of the axis has an effect on every other part of the axis…so how do you know what is really going on.

The symptoms tend to tremendously overlap regardless of which part of the axis is causing the problem…so how do you know.  Well you could get a thyroid test (TSH, T4, T3) from your MD…but there are several problems with that…

  1. the probability is that he will put you on Synthroid, regardless of the real issue.  According to the WHO, 80% of those on Synthroid in North America should not be on it!!!
  2. most of your T4 is converted to T3 in the liver – NOT the thyroid; so if you have any issues with your liver, which most people do by the time they are 30, then you will end up on Synthroid for your thyroid
  3. if your adrenals are either hypo or hyper active, they will interfere with the enzymes that convert T4 to T3
  4. if it is not really the thyroid causing the problem AND you are put on Synthroid – you will end up with rT3 dominance – never be able to resolve the problem –  but you will be supporting Big Pharma for the rest of your life – unless you find a REAL HEALTH Practitioner and resolve the underlying issues

Problems with the pituitary, thyroid or adrenals can all cause:

  • fatigue
  • weight gain
  • foggy brain syndrome
  • depression

So be sure, you find a good HEALTH Practitioner and do not resort to a SYMPTOM Manager.

For more information on the thyroid, adrenals and liver, click here  AdrenalFatigue-Book

Here’s to your health!

For more information, contact: Dr Holly at holly@choicesunlimited.ca

Copyright 2015 © Choices Unlimited for Health & Wellness

Disclaimer: This site is provided for general information only, and is not a substitute for the medical advice of your own doctor or other health care professional. This site is not responsible or liable for any diagnosis made by a user based on the content of this website. This site is not liable for the contents of any external internet sites listed, nor does it endorse any commercial product or service mentioned or advised on any of such sites. Always consult your own health care practitioner.